# SDR V0XD201405010108

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 24,082 hours, 16,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable Assy
- Part number: 601R3181273
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ICE BRAKE CABLE BROKEN & VENT DOOR HAS A GOUGE.  REPLACED PAX DOOR ICE BRAKE CABLE & PRESS VENT FLAP DOOR IAW AMM 52-11-15.
